# SDR SWAA2022060611341

- Difficulty date: May 25, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 19,837 hours, 9,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 BL 0 TO RBL 25 WL 208 PANEL BREAK AWAY ASSY IS BROKEN / [01] REMOVED AND REPLACED BS 540 BL 0 TO RBL 25 WL 208 PANEL BREAK AWAY ASSY PER SRM 51-40-02-0G-0 AND IPC 53-42-11-66.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
